# SDR ABXA9900129

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Nr 2 Hyd Syst
- Component: Doug
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND PASSING 4000 FEET, THE HYDRAULIC RESERVOIR LOW PRESSURE LIGHT ILLUMINATED, ACCOMPANIED BY DECAYING FLUID QUANTITY.  PERFORMED LOSS OF HYDRAULICS EMERGENCY CHECKLIST.  TIGHTENED LOOSE LINE ON NR 2 HYDRAULIC PUMP.  BLED SYSTEM, PERFORMED OPS AND LEAK CHECK.  NO DEFECTS NOTED.  SERVICED IAW DC8 MM.
